# SDR CA060614004

- Difficulty date: February 24, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 21,995 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fitting
- Part number: 212030154101
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A FORE-AFT KICK IN THE CYCLIC, AT THE SAME TIME THEY HEARD A NOISE. ON ARRIVAL OF THE AC, INSPECTED THE M/R SYSTEM, SWASHPLATE, SCISSORS AND SLEEVE, TRANSMISSION MOUNTS AND NO DAMAGE WAS FOUND. A/C WAS FLOWN AGAIN AND THE PILOT REPORTED AN INTERMITTENT LATERAL VIBRATION. ON FURTHER INSPECTION, FOUND BOTH EARS ON THE LOWER LIFT LINK FITTING WERE CRACKED. A/C WAS DISASSEMBLED TO ALLOW REPLACEMENT OF THE FITTING, A/C REASSEMBLED AND RETURNED TO SERVICE.  FAILURE OF THIS FITTING WAS A RESULT OF AN INCORRECT FITTING/ATTACH BOLT CONFIGURATION, THERE ARE 2 LOWER LIFT LINK CONFIGURATIONS POSSIBLE.    (TC NR 20060614004)
